# SDR LR7A2020101302644

- Difficulty date: October 13, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 53,787 hours, 32,842 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Ball Screw
- Part number: 8430M4
- Part serial: 12909
- Condition: Damaged
- Location: Rt Mlg
- Part time: 7,458 hours, 5,498 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D, O

## Discrepancy

DURING SCHEDULED FLIGHT RT MAIN LANDING GEAR DID NOT EXTEND.  AIR TURN BACK TO PANC, GEAR HAD TO BE MANUALLY EXTENDED ON APPROACH TO PANC.  REMOVED AND REPLACED RT AFT MLG BALLSCREW ASSEMBY.
